# SDR CALA2013082190638

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,316 hours, 11,068 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST SEALS BROKEN, MISSING 2A, 3A, 6K , 8G, 10K. KICK PANEL SEALS BROKEN, MISSING 10A, 20K, 21K, 22K, 23K, 24A, 24K, 25K.  REPLACED MISSING SECURITY SEALS.
